# SDR GTIA2018101502889

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 23,635 hours, 10,632 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON NR 1 PYLON CANTILEVER. DAMAGE LENGTH 5MM, WIDTH 4MM, DEPTH 1MM, ORIGINAL SKIN THICKNESS 0.8MM. RAF01 235065302 OPENED. CAT A MAJOR REPAIR, RIBS 8-9. REF RDAS 80521727/003/2018. SDR-REVIEWED LTPR TC 5000797050-0010 AND HAS BEEN ACCOMPLISHED. PER TD 80521727/010/2018, MINOR REPAIR CAT "A "REF. RAF 2350653-01, A.B.I.TD 80521727/010/2018 AND RAS 805217 27/003/2018.
